# SDR SWAA981459

- Difficulty date: July 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N677SW
- Make and model: Boeing 737-3A4
- Aircraft serial: 23289
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED RON CHECK, FOUND FWD EMERGENCY EGRESS LIGHTS INOP.  RESEATED FWD BATTERY PACK AND OPS CK OK PER BOEING MM.
